# SDR CA970916005

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 07221991
- Condition: Buckled
- Location: Wing
- Part time: 1,079 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BENT RIB CONDITION PROBLEM HAS BEEN PREVIOUSLY FOUND ON OTHER INSPECTIONS.  IT APPEARS THIS CONDITION OCCURS IN AREA ABOVE THE AILERON HINGE OUTBOARD SECTION AND IS ALSO THE AREA WHERE THE AILERON BALANCE WEIGHTS ARE LOCATED.
